MathSciNet Relay Station
MathSciNet bibliographic data
MR383369 (52 #4250) 54F20 (57A05)
Hagopian, Charles L. Homogeneous plane continua. Houston J. Math. 1 (1975), 35–41.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement